# SDR CALA0700688

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577683
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON BONDED DOUBLER AT STA 986.5 BELOW S27L.  THE AREA WAS REPAIRED IAW ECRA 5311-01372.
